# SDR AALA20060821

- Difficulty date: August 30, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
